Vol. 4, No. 1, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Partially algebraic maps and operator algebras

Max Karoubi

Vol. 4 (2022), No. 1, 1–17
DOI: 10.2140/tunis.2022.4.1

We investigate partially algebraic maps between a torus and a sphere and show how this problem is related to the algebraic K-theory of real and complex operator algebras. This paper is part of the author’s joint work with M. Wodzicki. Since the results are of independent topological interest, it seemed better to publish them on their own.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

$K$-theory, operator algebras, algebraic maps
Mathematical Subject Classification
Primary: 19-02
Secondary: 55-02
Received: 13 August 2020
Revised: 9 May 2021
Accepted: 24 May 2021
Published: 30 March 2022
Max Karoubi
Institut de Mathématiques de Jussieu
Université Diderot / Paris 7